zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New oscillation criteria for linear matrix Hamiltonian systems. (English) Zbl 1032.34032
The author establishes some new oscillation criteria for the linear matrix Hamiltonian system $$X'=A(t)X+B(t)Y, \qquad Y'=C(t)X-A^*(t)Y,$$ under the hypothesis: $A(t), B(t)=B^*(t)>0$ and $C(t)=C^*(t)$ are real continuous $n\times n$-matrix functions on the interval $[t_0,\infty)$, where the matrix $M^*$ denote the conjugate transpose of the matrix $M$. These results are sharper than some previous results even for selfadjoint second-order matrix differential systems.

34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
34A30Linear ODE and systems, general
Full Text: DOI
[1] Butler, G. J.; Erbe, L. H.: Oscillation results for second order differential systems. SIAM J. Math. anal. 17, 19-29 (1986) · Zbl 0583.34027
[2] Butler, G. J.; Erbe, L. H.: Oscillation results for self-adjoint differential systems. J. math. Anal. appl. 115, 470-481 (1986) · Zbl 0588.34025
[3] Butler, G. J.; Erbe, L. H.; Mingarelli, A. B.: Riccati techniques and variational principles in oscillation theory for linear systems. Trans. amer. Math. soc. 303, 263-282 (1987) · Zbl 0648.34031
[4] Byers, R.; Harris, B. J.; Kwong, M. K.: Weighted means and oscillation conditions for second order matrix differential equations. J. differential equations 61, 164-177 (1986) · Zbl 0609.34042
[5] Coppel, W. A.: Disconjugacy. Lecture notes in mathematics 220 (1971) · Zbl 0224.34003
[6] Erbe, L. H.; Kong, Q.; Ruan, S.: Kamenev type theorems for second order matrix differential systems. Proc. amer. Math. soc. 117, 957-962 (1993) · Zbl 0777.34024
[7] Hartman, P.: Self-adjoint, non-oscillatory systems of ordinary second order, linear differential equations. Duke math. J. 24, 25-36 (1957) · Zbl 0077.08701
[8] Hinton, D. B.; Lewis, R. T.: Oscillation theory for generalized second order differential equations. Rocky mountain J. Math. 10, 751-766 (1980) · Zbl 0485.34021
[9] Kumari, I. Sowjaya; Umanaheswaram, S.: Oscillation criteria for linear matrix Hamiltonian systems. J. differential equations 165, 174-198 (2000)
[10] Kwong, M. K.; Kaper, H. G.: Oscillation of two-dimensional linear second order differential systems. J. differential equations 56, 195-205 (1985) · Zbl 0571.34024
[11] Kwong, M. K.; Kaper, H. G.; Akiyama, K.; Mingarelli, A. B.: Oscillation of linear second-order differential systems. Proc. amer. Math. soc. 91, 85-91 (1984) · Zbl 0556.34026
[12] Meng, F.; Wang, J.; Zheng, Z.: A note on kamenev type theorems for second order matrix differential systems. Proc. amer. Math. soc. 126, 391-395 (1998) · Zbl 0891.34037
[13] Mingarelli, A. B.: On a conjecture for oscillation of second order ordinary differential systems. Proc. amer. Math. soc. 82, 593-598 (1981) · Zbl 0487.34030
[14] Peterson, A.; Ridenhour, J.: Oscillation of second order linear matrix difference equations. J. differential equations 89, 69-88 (1991) · Zbl 0762.39005